Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 5, NWS Green Bay, WI

February 11, 20156 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 11, 2015, 8:39 PM CST for 6 counties in Wisconsin. It took effect at Feb 12, 2015, 1:00 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2015, 8:39 PM CST (02:39 UTC)
In effect from
Feb 12, 2015, 1:00 AM CST
Expired
Feb 12, 2015, 6:27 AM CST
In force
5 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WWUS43 KGRB 120239
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
839 PM CST WED FEB 11 2015

...SNOW SHOWERS AND DRIFTING SNOW OVER VILAS COUNTY AND VERY COLD
WINDS CHILLS OVER NORTH CENTRAL WISCONSIN THROUGH THURSDAY MORNING...

.COLDER AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN LAKE EFFECT
SNOW SHOWERS TONIGHT AND THURSDAY MORNING. GUSTY WINDS WILL ALSO
PRODUCE DRIFTING SNOW IN OPEN AREAS.

THE COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS
WILL ALSO PRODUCE WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO OVER
NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN OVERNIGHT INTO
THURSDAY MORNING.

WIZ005-121045-
/O.NEW.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/
/O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
839 PM CST WED FEB 11 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY. 

* LAKE EFFECT SNOW SHOWERS EXPECTED TONIGHT AND THURSDAY MORNING. THE
  HEAVIEST SNOW SHOWERS SHOULD OCCUR BEFORE 10 PM...AS AN UPPER
  LEVEL DISTURBANCE MOVES THROUGH.

* ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED
  ACROSS VILAS COUNTY...WITH THE HIGHEST AMOUNTS IN THE NORTHWEST
  PART OF THE COUNTY.

* GUSTY NORTH WINDS WILL ALSO PRODUCE SOME DRIFTING SNOW IN OPEN
  AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES.

* WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED LATE
  TONIGHT INTO THURSDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE
  FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE
SOME TRAVEL DIFFICULTIES. VISIBILITIES WILL BE LIMITED DUE TO A
COMBINATION OF FALLING AND BLOWING AND DRIFTING SNOW. USE CAUTION
WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN
ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ010>012-018-019-121045-
/O.NEW.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/
ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
839 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST THURSDAY. 

* WIND CHILL VALUES OF 20 BELOW TO 30 BELOW ZERO ARE EXPECTED LATE
  TONIGHT INTO THURSDAY MORNING.

* WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN
  ABOUT 20 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
KIECKBUSCH
3 follow-up statements
882 
WWUS43 KGRB 120401
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CST WED FEB 11 2015

...SNOW SHOWERS AND DRIFTING SNOW OVER VILAS COUNTY AND VERY COLD
WINDS CHILLS OVER NORTH CENTRAL WISCONSIN THROUGH THURSDAY
MORNING...

.COLDER AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN LAKE EFFECT
SNOW SHOWERS THROUGH THURSDAY MORNING. GUSTY WINDS WILL ALSO
PRODUCE DRIFTING SNOW IN OPEN AREAS.

THE COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS
WILL ALSO PRODUCE WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO OVER
NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN OVERNIGHT INTO
THURSDAY MORNING.

WIZ005-121215-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/
/O.CON.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1001 PM CST WED FEB 11 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST
THURSDAY...

* OCCASIONAL LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH
  THURSDAY MORNING.

* ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED
  ACROSS VILAS COUNTY...WITH THE HIGHEST AMOUNTS IN THE NORTHWEST
  PART OF THE COUNTY.

* GUSTY NORTH WINDS WILL PRODUCE SOME DRIFTING SNOW IN OPEN
  AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES.

* WIND CHILL VALUES WILL FALL TO 20 BELOW TO 25 BELOW ZERO LATE
  TONIGHT INTO THURSDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE
  FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE
SOME TRAVEL DIFFICULTIES. VISIBILITIES WILL BE LIMITED DUE TO A
COMBINATION OF FALLING AND BLOWING AND DRIFTING SNOW. USE CAUTION
WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN
ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ010>012-018-019-121215-
/O.CON.KGRB.WC.Y.0005.150212T0700Z-150212T1600Z/
ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
1001 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST
THURSDAY...

* WIND CHILLS WILL FALL TO 20 BELOW TO 30 BELOW ZERO LATE TONIGHT
  INTO THURSDAY MORNING.

* WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 
  ABOUT 20 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
KIECKBUSCH
057 
WWUS43 KGRB 120953
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST THU FEB 12 2015

...COLD WITH SOME LAKE-EFFECT SNOW SHOWERS THIS MORNING...

.COLD AIR FLOWING OVER LAKE SUPERIOR WILL RESULT IN SCATTERED
LAKE-EFFECT SNOW SHOWERS THROUGH MID-MORNING. GUSTY WINDS WILL
ALSO PRODUCE DRIFTING SNOW IN OPEN AREAS. THE COMBINATION OF COLD
TEMPERATURES AND BRISK NORTHWEST WINDS WILL ALSO RESULT IN LOW
WIND CHILLS.

WIZ005-121600-
/O.CON.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/
/O.CON.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
353 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. 

* LESS THAN AN INCH OF ADDITIONAL ACCUMULATION IS EXPECTED.

* GUSTY NORTH WINDS WILL PRODUCE SOME DRIFTING SNOW...ESPECIALLY
  IN OPEN AREAS. TRAVEL CONDITIONS WILL BE HAZARDOUS AT TIMES.

* WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED THROUGH
  MID-MORNING. WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO
  EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE
SOME TRAVEL DIFFICULTIES. USE CAUTION WHEN TRAVELING...ESPECIALLY
IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE
OBTAINED BY CALLING 511. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ010>012-018-019-121600-
/O.CON.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/
ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
353 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED THROUGH
  MID-MORNING.

* WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN
  OCCUR IN AS LITTLE AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JS
660 
WWUS43 KGRB 121227
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
627 AM CST THU FEB 12 2015

WIZ005-121330-
/O.CAN.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/
/O.CAN.KGRB.WW.Y.0006.000000T0000Z-150212T1500Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
627 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY IS CANCELLED...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

SCATTERED LAKE-EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING...
BUT ONLY A MINOR ADDITIONAL ACCUMULATION IS ANTICIPATED. AS A
RESULT...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

WIND CHILLS ARE EXPECTED TO REMAIN IN THE 15 BELOW TO 20 BELOW ZERO
RANGE THROUGH MID-MORNING...SO THE WIND CHILL ADVISORY HAS ALSO
BEEN CANCELLED. ALTHOUGH WIND CHILLS WILL NOT QUITE MEET ADVISORY
CRITERIA...IT IS STILL GOING TO BE A COLD MORNING. BE SURE TO
DRESS APPROPRIATELY WHEN GOING OUTDOORS. 

$$

WIZ010>012-018-019-121330-
/O.CAN.KGRB.WC.Y.0005.000000T0000Z-150212T1600Z/
ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
627 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS ARE EXPECTED TO REMAIN IN THE 15 BELOW TO 20 BELOW
ZERO RANGE THROUGH MID-MORNING...SO THE WIND CHILL ADVISORY HAS
ALSO BEEN CANCELLED. ALTHOUGH WIND CHILLS WILL NOT QUITE MEET
ADVISORY CRITERIA...IT IS STILL GOING TO BE A COLD MORNING. BE
SURE TO DRESS APPROPRIATELY WHEN GOING OUTDOORS.

$$

JS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 8:25 PM CST, 14 minutes earlier.

Area forecast discussion, Feb 11, 8:25 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CST WED FEB 11 2015

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 817 PM CST WED FEB 11 2015

HAVE DECIDED TO ISSUE A WIND CHILL ADVISORY FOR NORTH CENTRAL AND
PARTS OF FAR NE WI...AS NEW TEMP/WIND GRIDS YIELD WIND CHILLS OF
-20 TO -30 F OVER THE REGION FOR A SUBSTANTIAL PERIOD OF TIME.
THE MAIN PERIOD OF CONCERN IS 1 AM TO 10 AM.

REST OF THE FORECAST IS ON TRACK. LAKE EFFECT SNOW SHOWERS ARE
CRANKING UP OVER VILAS COUNTY AS ENHANCEMENT OCCURS WITH THE
UPPER TROF PASSAGE. THE SNOW SHOWERS SHOULD DECREASE IN INTENSITY
BEFORE MIDNIGHT...BUT STILL CONTINUE INTO THURSDAY MORNING.
SHOULD SEE ANOTHER 1 TO 3 INCHES OVER VILAS COUNTY BY MID-MORNING
THURSDAY. SCT LIGHT SNOW SHOWERS WILL ALSO MOVE ACROSS THE REST OF
THE FORECAST AREA FOR THE NEXT 3 TO 5 HOURS...WITH ACCUMS OF A
HALF INCH OR LESS.

&&

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 312 PM CST WED FEB 11 2015

MUCH COLDER AIR WILL ARRIVE TONIGHT AND THURSDAY
BEHIND CLIPPER LIKE SYSTEM THAT MOVED THROUGH EARLY TODAY. SOME
UPSTREAM JET ENERGY WILL MOVE ACROSS THE AREA TONIGHT WITH A 100+
KNOT 500MB JET DROPPING SOUTH ACROSS MINNESOTA INTO WESTERN
ILLINOIS. BEST UPPER SUPPORT IS MAINLY ACROSS THE FAR NORTH AND
OUT TO OUR SOUTHWEST, IT SHOULD BE ENOUGH TO PRODUCE SCATTERED
SNOW SHOWERS ACROSS THE AREA THIS EVENING WITH SOME LAKE EFFECT
SNOW SHOWERS ACROSS NORTHCENTRAL WISCONSIN AS WELL. UPSTREAM DRY
AIR AND LESS THAN FAVORABLE WINDS SHOULD KEEP SNOW AMOUNTS DOWN TO
A FEW INCHES WITH BLOWING AND DRIFTING SNOW.

VERY COLD AIR COMBINED WITH NORTHWEST WINDS OF 10 TO 20 KNOTS
WILL PRODUCE WIND CHILLS OF 10 TO 20 BELOW ZERO LATE TONIGHT AND
EARLY THURSDAY BUT WILL NOT ISSUE A WIND CHILL ADVISORY SINCE IT
SHOULD ONLY BE A FEW HOURS AND WE WILL HAVE MUCH COLDER WIND
CHILLS SATURDAY NIGHT AND SOMETIME NEXT WEEK.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 312 PM CST WED FEB 11 2015

WESTERN NORTH AMERICA RIDGE WILL DOMINATE THE WEATHER PATTERN
THROUGH 240 HOURS...ALTHOUGH THE RIDGE IS EXPECTED TO BUILD LATE
THIS WEEKEND INTO EARLY NEXT WEEK. IN RESPONSE...EASTERN NORTH
AMERICA TROUGH WILL DEEPEN WHICH WILL ALLOW FOR SEVERAL SURGES OF
ARCTIC AIR BEHIND WEAK CLIPPER SYSTEMS.

THE FIRST CLIPPER SYSTEM WILL PASS ACROSS THE REGION ON FRIDAY...
BRINGING A HALF INCH TO ONE INCH OF SNOW TO MANY LOCATIONS. THE ONLY
EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE WINDS WILL TURN MORE
NORTHERLY WHICH WILL ENHANCE THE LAKE EFFECT POTENTIAL FROM FRIDAY
AFTERNOON INTO SATURDAY NIGHT. SEVERAL INCHES OF SNOW ARE POSSIBLE
DURING THE PERIOD. THE BIG STORY FOR THE SATURDAY INTO SATURDAY
NIGHT WILL BE THE GUSTY NORTHWEST WINDS. WIND CHILL READINGS WILL
MORE THAN LIKELY FALL INTO THE WIND CHILL ADVISORY CRITERIA...AND
MAYBE LOW END WIND CHILL WARNING CRITERIA ACROSS NORTH-CENTRAL
AND CENTRAL WISCONSIN.

ON SATURDAY NIGHT...WINDS WILL DIMINISH DURING THE NIGHT...AND
COULD EVEN GO CALM OUT IN NORTH-CENTRAL AND CENTRAL WISCONSIN.
NEXT CLIPPER SYSTEM TO ARRIVE ON MONDAY...BRINGING A CHANCE OF
LIGHT SNOW AND ONE OF THE WARMER DAYS DURING THE PERIOD WITH HIGHS
IN THE TEENS TO AROUND 20. TEMPERATURES WILL THEN TURN COLDER
AGAIN TUESDAY AND WEDNESDAY.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 538 PM CST WED FEB 11 2015

SCATTERED SNOW SHOWERS AND FLURRIES ASSOCIATED WITH A SHORT-WAVE
TROF WERE EXITING EAST CENTRAL WI EARLY THIS EVG...BUT LAKE
EFFECT SNOW SHOWERS CONTINUED ACROSS NORTH CENTRAL WI. SKIES HAD
CLEARED ACROSS THE SOUTHWEST HALF OF THE FORECAST AREA...BUT
CLOUDS OVER NW WI WERE QUICKLY STREAMING TOWARD THE AREA AHEAD OF
THE NEXT UPPER LEVEL DISTURBANCE.

THE UPPER DISTURBANCE WILL BRING SCT SNOW SHOWERS AND MVFR/IFR
CONDITIONS TO MUCH OF THE REGION BETWEEN 03Z-08Z/THU. MVFR/IFR
CONDITIONS WILL ALSO ACCOMPANY LAKE-EFFECT SNOW SHOWERS IN NORTH
CENTRAL WI THROUGH THE NIGHT...AND OVER VILAS COUNTY INTO
THURSDAY.

GUSTY NW WINDS WILL CONTINUE TONIGHT INTO THURSDAY MORNING...THEN
GRADUALLY DECREASE. PATCHY BLOWING AND DRIFTING SNOW MAY IMPACT
AIRPORT RUNWAYS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 1 AM TO 10 AM CST THURSDAY FOR WIZ005-
010>012-018-019.

WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR WIZ005.
&&

UPDATE.........KIECKBUSCH
SHORT TERM.....RDM
LONG TERM......ECKBERG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 11, 3:15 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CST WED FEB 11 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
315 PM CST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LAKE EFFECT SNOW SHOWERS AND GUSTY WINDS WILL COMBINE TO PRODUCE
HAZARDOUS TRAVEL CONDITIONS IN VILAS COUNTY. 2 TO 4 INCHES OF SNOW
ARE POSSIBLE IN NORTHERN VILAS COUNTY WITH LESS TO THE SOUTH.
BLOWING AND DRIFTING SNOW IS EXPECTED LATER TONIGHT.

WIND CHILLS COULD REACH 10 TO 20 BELOW ZERO BY LATE TONIGHT. WIND
CHILLS THIS LOW CAN PRODUCE FROSTBITE IN 30 MINUTES IF NOT
PROPERLY DRESSED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

WIND CHILL READINGS BETWEEN 15 AND 20 BELOW WILL CONTINUE INTO
LATE THURSDAY MORNING.

HAZARDOUS TRAVEL IS POSSIBLE DUE TO LIGHT SNOW ACROSS THE ENTIRE
REGION ON FRIDAY. MOST LOCATIONS SHOULD SEE AROUND AN INCH OR LESS
SNOW. HAZARDOUS TRAVEL WILL CONTINUE ACROSS FAR NORTH CENTRAL
WISCONSIN FRIDAY NIGHT INTO SATURDAY NIGHT DUE TO LAKE EFFECT SNOW
SHOWERS. SEVERAL INCHES OF SNOW ARE POSSIBLE DURING THIS PERIOD.

ANOTHER SURGE OF ARCTIC AIR WILL ARRIVE FRIDAY NIGHT INTO
SATURDAY NIGHT WHICH WILL PRODUCE ANOTHER PERIOD OF BITTER COLD
WIND CHILL READINGS. WIND CHILL HEADLINES WILL LIKELY BE NEEDED
FOR MUCH OF THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-122115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 PM CST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTH GALES ARE EXPECTED STARTING THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

NORTH GALES WILL CONTINUE THROUGH MIDDAY THURSDAY.

ANOTHER ROUND OF NORTH GALES IS POSSIBLE LATE FRIDAY NIGHT INTO
SATURDAY NIGHT.

In the hours before

Local storm report, Feb 11, 2:47 PM CST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST WED FEB 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     SNOW             WINCHESTER              46.21N 89.90W
02/11/2015  M4.0 INCH        VILAS              WI   TRAINED SPOTTER

            STORM TOTAL. 15 INCHES ON THE GROUND. SEASONAL SNOWFALL
            TOTAL UP TO 110.0 INCHES.

&&

ECKBERG
Special weather statement, Feb 11, 3:18 PM CST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CST WED FEB 11 2015

WIZ005-010>012-018-019-030-035-036-120400-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
318 PM CST WED FEB 11 2015

...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT AND EARLY THURSDAY...

MUCH COLDER AIR WILL ARRIVE TONIGHT AND CONTINUE INTO NEXT WEEK.
GUSTY NORTHWEST WINDS WILL COMBINE WITH SUBZERO TEMPERATURES TO
PRODUCE WIND CHILLS APPROACHING 20 BELOW ZERO IN NORTHCENTRAL AND
CENTRAL WISCONSIN LATE TONIGHT AND EARLY THURSDAY.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:10 PM CSTSmall Craft AdvisoryGRB3 hr

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.